# SDR DALA1014300995

- Difficulty date: June 21, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936037501
- Condition: Corroded
- Location: Bs 1117-1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARGO COMPARTMENT FLOOR SUPPORT STA 1117-1255 L29R BOTTOM LEG OF BEAM CORRODED.  R & R FLOOR SUPPORT PN 5936037501 IAW SRM 51-10-4, 51-30-5.
